| Model Number |
IBI-81683 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
09/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported effusion could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
Event or Problem Description
Related manufacturer reference: 3005334138-2018-00336, 3008452825-2018-00329.During an atrial fibrillation ablation procedure, a pericardial effusion occurred.Following the procedure, the patient became hypotensive.An echocardiogram confirmed a pericardial effusion, for which a pericardiocentesis was performed to stabilize the patient.The patient was followed in the icu.It was indicated the perforation occurred during ablation in the coronary sinus.There were no performance issues with any abbott device during the procedure.